# SDR 95ZZZM277

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Not Secured
- Location: E/E Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 481 - IAD-MCO - AT TAKEOFF FLT CREW NOTICED E/E DOOR LIGHT CAME ON.  CREW RETURNED TO IAD.  MAINTENANCE SECURED DOOR LATCH AND DISPATCHED FOR CONTINUED SERVICE.
